Nonoscillatory Solutions for Higher-Order Neutral Dynamic Equations on Time Scales
Taixiang Sun,
Hongjian Xi,
Xiaofeng Peng and
Weiyong Yu
Abstract and Applied Analysis, 2010, vol. 2010, 1-16
Abstract:
We study the higher-order neutral dynamic equation { a ( t ) [ ( x ( t ) − p ( t ) x ( τ ( t ) ) ) Δ m ] α } Δ + f ( t , x ( δ ( t ) ) ) = 0 for t ∈ [ t 0 , ∞ ) T and obtain some necessary and sufficient conditions for the existence of nonoscillatory bounded solutions for this equation.
Date: 2010
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/428963.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/428963.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:428963
DOI: 10.1155/2010/428963
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().